Please note that our pharmacist may need to contact you regarding the usage and suitability of this product prior to processing your order. Please ensure that you supply your daytime contact number. We may not be able to process your order until we contact you.
Amcal Children's Ibuprofen Suspension 6 months - 12 years for the temporary relief of children's minor pains and fevers. Orange flavour. Amcal Children's Ibuprofen Suspension provides temporary relief of pain and discomfort associated with; headaches, teething, earache, backache, dental procedures, muscular aches and pain, sore throat, immunisation, symptoms of colds and flu, reduces fever. A single dose of this medication provides 6-8 hours fever reduction.
Do not use this product if you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure, in the last three months of pregnancy or if you are allergic to apsirin, ibuprofen or anti-inflammatory medicines. Unless your doctor has told you to, don't use this product for more than a few days at a time, with other medicines containing, aspirin, ibuprofen or other anti-inflammatory medicines, if you have asthma or if you are pregnant.
Shake well before use. Use only the measuring spoon provided. Dosage: use only as directed. May be taken every 6-8 hours as required with a maximum of 4 doses in 24 hours. This product is better tolerated with food or milk. Refer to packaging for dosage instructions. Not to be used for infants under 6 months. Seek medical advice before giving this medication to infants aged 6-12 months. If symptoms persist for more than 3 days or if fever worsens consult your doctor.